Perfect information stochastic games and related classes

F Thuijsman*, TES Raghavan

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

33 Citations (Web of Science)

Abstract

Forn-person perfect information stochastic games and forn-person stochastic games with additive rewards and additive transitions (arat) we show the existence of pure limiting average equilibria. Using a similar approach we also derive the existence of limiting average e-equilibria for two-person switching control stochastic games. The orderfield property holds for each of the classes mentioned, and algorithms to compute equilibria are pointed out.
Original languageEnglish
Pages (from-to)403-408
JournalInternational Journal of Game Theory
Volume26
Issue number3
DOIs
Publication statusPublished - 1997

Cite this